# SDR YENA20090129007

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 3,702 hours, 1,499 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT NR 434, MCO-BOS, DURING INITIAL GEAR EXTENSION THE LT MAIN AND NOSE WHEEL EXTENDED NORMALLY AND THE RT MAIN STAYED UP.  AFTER A GO AROUND WAS INITIATED THE RT MAIN CAME DOWN.  QRH WAS REFERENCED AND GEAR OPERATED NORMALLY, NORMAL LANDING.  PERFORMED FIM TASK 32-61-00-810-913-A00.  JACKED A/C PERFORMED EMERGENCY EXTENSION FUNCTIONAL TEST 32-34-00. PERFORMED EXTENSION AND RETRACTION.  SYSTEM IAW AMM 32-33-00.  OPS CHECK GOOD.  OK FOR SERVICE.
